An extension of the MS pivoting rule to capacitated network flow problems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 1, pp. 73-88
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_1_a4,
author = {Roos, C. and Tegze, Miron},
title = {An extension of the {MS} pivoting rule to capacitated network flow problems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--88},
year = {1988},
volume = {29},
number = {1},
mrnumber = {0983662},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_1_a4/}
}
TY - JOUR AU - Roos, C. AU - Tegze, Miron TI - An extension of the MS pivoting rule to capacitated network flow problems JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1988 SP - 73 EP - 88 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1988_29_1_a4/ LA - en ID - AUCMP_1988_29_1_a4 ER -
Roos, C.; Tegze, Miron. An extension of the MS pivoting rule to capacitated network flow problems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 1, pp. 73-88. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_1_a4/